MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CBL 5 LEAD SNAP CHEST IEC, ICU; CBL 5 LEAD SNAP CHEST IEC,ICU

PHILIPS MEDICAL SYSTEMS CBL 5 LEAD SNAP CHEST IEC, ICU; CBL 5 LEAD SNAP CHEST IEC,ICU
Model Number M1604A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer stated that the mrx is failing operational checks during the "leads ecg".There was no reported patient incident injury.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer stated that the mrx is failing operational checks during the "leads ecg".The device was in use.There was no reported patient incident injury.
 
Additional Manufacturer Narrative

Brand Name
CBL 5 LEAD SNAP CHEST IEC, ICU
Common Device Name
CBL 5 LEAD SNAP CHEST IEC,ICU
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key8451175
Report Number9610816-2019-00078
Device Sequence Number18918442
Product Code DSA
UDI-Device Identifier00884838010581
UDI-Public(01)00884838010581
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1604A
Device Catalogue Number989803144921
Device Lot Number2018-09X5 2018-10X2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
03/12/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date03/27/2019
05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1